# SDR SWAA103141

- Difficulty date: May 26, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 56,339 hours, 47,635 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND SHEAR TIE CRACKED AT BS 400, BETWEEN STR 15L TO STR 16L.  REPAIRED SHEAR TIE PER SRM.
